# SDR SIMA202305142001

- Difficulty date: May 12, 2023
- Submitted: May 14, 2023
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 40,600 hours, 36,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERNAL AFT OVERWING EMERGENCY LIGHT INOP-C/A-RAR L/H EXTERNAL AFT OVERWING EMERGENCY LIGHT LAMP, OPC GOOD, IAW AMM 33-50-10
